# SDR DHL9870829C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, L/W LE SLAT FRONT SPAR CAVITY UPPER WEB SUPPORT ANGLE IS CRACKED AT UPPER CORNER  WS 344.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-10-1, 3 X 18.  N/R 1696
